It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Need Advice
Apr 12, 2005
13 years ago I saw an Endo because of hirsutism and an increased Testosterone level. He did an ACTH stim test and it was normal. 2 years later I was diagnosed with a chronic disease (lupus) and put on prednisone. I have been on prednisone for 10 and 1/2 years. One and 1/2 years ago I developed the following symptoms: severe left arm pain, nausea, dry heaves or vomiting, severe abdominal pain, diarrhea, dizziness, and weakness. The symptoms went away when I increased the prednisone to 40 mg. I have had 5 of these episodes of symptoms in the past year and 1/2. I was seen by another Endo 7 months ago and he told me these symptoms could not be adrenal in origin because I am on prednisone. I don't think that is right. The symptoms respond immediately and dramatically to increasing the pred. I have another appt. with this Endo in a few weeks. I have been so sick I truly felt I was going to kick the bucket a few times. I have read that long term steroid therapy can cause atrophy of the adrenal cortex in some people. Also I have an old granulomatous disease per chest xray and I think all the granulomatous diseases like sarcoidosis can cause AI. I saw a new IM Dr. recently and he has sent me back to the Endo. I am just so tired of being so sick. I need an appropriate diagnosis and treatment. Do these symptoms sound like AI symptoms?





All times are GMT -7. The time now is 11:22 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!